Wisconsin, 2016

High Wind and Strong Wind in Wisconsin, March 16, 2016

March 16, 2016 · NWS MKX · 20 events in 20 counties and zones

Strong low pressure tracked from Central WI to the eastern portion of Upper MI. Strong westerly wind gusts occurred as the low moved to the northeast.

Where it happened

Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$151,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

Strong low pressure tracked from Central WI to the eastern portion of Upper MI. Strong westerly wind gusts occurred as the low moved to the northeast. Many tree limbs or whole trees were brought down with some snapped or uprooted. Some fell on electrical wires resulting in power outages. We Energies reported 21,000 customers without power at one point, while Madison Gas and Electric reported 2,200 customers without power in the Madison area around 4 pm CDT. A few utility poles were snapped across Southern WI, while one semi-truck was overturned in Iowa Co. A large road sign was blown down on I-94 at US highway 45. Multiple lanes of I-94 were closed to remove the sign. Some shingle damage and roof damage occurred due to the high winds or trees falling on the roofs.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Mar 16, 2:21 AM CST, 3 hours 39 minutes earlier.

Area forecast discussion, Mar 16, 2:21 AM CST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT WED MAR 16 2016

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

DEEPENING SFC LOW OVER SOUTH CENTRAL WI...JUST EAST OF KDLL.  SFC
LOW HAS BEEN DEEPENING ABOUT 1MB IN THE LAST 4 HOURS OR SO AND IS
CURRENTLY AT 992MB.  EXPECT THIS DEEPENING TO CONTINUE AS IT TRACKS
NORTHEAST TOWARD GREEN BAY THIS MORNING.  RAPIDLY TIGHTENING
PRESSURE GRADIENT BEHIND THIS LOW WILL SPREAD ACROSS CWA THIS
MORNING.  3 HOUR PRESSURE RISES HAVE BEEN 3 TO AS MUCH AS 5MB OVER
THE CENTRAL MS VALLEY.  THIS STRONG ISALLOBARIC RESPONSE TO THE
DEEPENING LOW WILL SWING NORTHWARD ACROSS SOUTHERN WI TODAY AS 925MB
WINDS INCREASE TO 50 TO 55KTS THIS MRNG.  850MB WINDS INCREASE TO 55-
65KTS.  BUFKIT FORECAST SOUNDINGS FROM RAP...NAM AND GFS ALL SHOW
STEEP LOW LEVEL LAPSE RATES AND MIXING TO 2-2.5K FEET LATER THIS
MRNG AND AFTN.  REACHING THIS LEVEL WOULD ALLOW DOWNWARD MOMENTUM
TRANSFER OF 50KTS POTENTIALLY REACHING SFC.  HENCE WL UPGRADE HIGH
WIND WATCH TO HIGH WIND WARNING WITH NEW ISSUANCE.  STRONG LOW LEVEL
WINDS LOOK TO BE TAPED ACROSS NORTHERN CWA AS WELL ESPECIALLY WITH
MORE STRATIFORM RAIN TURNING MORE SHOWERY THIS AFTN.  HENCE WL
UPGRADE WIND ADVISORY TO HIGH WIND WARNING AND INCLUDE NORTHERN TIER
OF COUNTIES AS WELL.

STRONG DEFORMATION AND MID-UPPER LEVEL Q-VECTOR CONVERGENCE WILL
CONTINUE TO BRING SHOWERS TO THE AREA THIS MORNING.  STRENGTHENING
MID-LEVEL DEFORMATION WILL CONTINUE TO BRING SHOWERS TO NORTHERN CWA
THIS AFTN INTO TONIGHT.  MID-LEVEL SHORT WAVE ROTATING AROUND UPPER
LOW OVER UPPER MI MAY BRING SOME -SHRA TO REST OF CWA TONIGHT.
COLDER AIR FUNNELING SOUTHWARD MAY BRING A -RA/-SN MIX TO THE
NORTHERN CWA TONIGHT WITH LITTLE IF ANY ACCUMULATION.

SHORT TERM GUIDANCE IN GOOD AGREEMENT WITH EDGE GOING TO MORE
CONSISTENT GFS FOR NEXT 24 HOURS.  HOWEVER YESTERDAYS NAM DID
SLIGHTLY BETTER WITH SFC LOW PLACEMENT THIS MRNG.

.LONG TERM...

THURSDAY... FORECAST CONFIDENCE MEDIUM.

THE CENTER OF THE SURFACE AND 500MB LOWS WILL BE OVER NORTHERN LOWER
MICHIGAN AT 12Z THU. THEY WILL WEAKEN AND DRIFT EAST ACROSS THE
EASTERN GREAT LAKES THU AND THU NIGHT. A TROUGH EXTENDING TO ITS
WEST WILL SLIDE SOUTH THROUGH SOUTHERN WI THU AFTERNOON. COLD
ADVECTION AND VORTICITY ADVECTION WILL LEAD TO SCATTERED SHOWERS THU
AFTERNOON WITH THIS TROUGH. ANY SHOWERS THAT LINGER THU NIGHT WILL
CHANGE OVER TO A RAIN SNOW MIX AND EVENTUALLY SNOW AS 925-850MB
TEMPERATURES FALL. NO SNOW ACCUMULATION FOR SOUTHERN WI WITH THIS
EVENT.

FRIDAY THROUGH MONDAY... FORECAST CONFIDENCE MEDIUM.

SURFACE HIGH PRESSURE WILL KEEP THE WEATHER QUIET AND COOL FOR THE
WEEKEND IN SOUTHERN WI. A CLOSED 500MB LOW WILL TRACK THROUGH THE
MIDWEST BUT ANY PRECIP ASSOCIATED WITH IT WILL STAY TO THE SOUTH OF
WI.

SOUTHERN WI WILL BE UNDER A NORTHWEST FLOW PATTERN IN THE WAKE OF AN
AMPLIFIED UPPER TROUGH ON MONDAY. THIS WILL KEEP TEMPS COOL ANOTHER
DAY.

TUESDAY THROUGH THURSDAY... FORECAST CONFIDENCE MEDIUM.

A MID LEVEL SHORTWAVE WILL EJECT OUT OF THE NORTHERN PLAINS MONDAY
NIGHT. THIS WILL PUSH A WARM FRONT INTO WI. IT LOOKS LIKE THERE WILL
BE A DECENT LOW LEVEL JET WITH THE WARM FRONT. THIS SETUP SHOULD
GIVE AREAS OF WI THE POTENTIAL FOR THUNDERSTORMS TUE AFTERNOON.
THERE ARE DISCREPANCIES ABOUT HOW FAR NORTH THE WARM FRONT WILL LIFT
BEFORE THE LOW TRACKS ACROSS WI ON WED. THEN THE TRAILING COLD FRONT
SHOULD BRING A CHANCE FOR SNOW TO SOUTHERN WI ON THU.

&&

.AVIATION/12Z TAFS/...

THUNDER THREAT HAS SHIFTED NORTH WITH SFC LOW PRESSURE AND
OCCLUDED FRONT.  SHOWERS WILL PERSIST THIS MORNING WITH MORE
ISOLD TO SCAT SHOWERS IN THE AFTN AND EVE.  CIGS SHOULD RISE TO
VFR LATER THIS MRNG INTO TNGT.

STILL EXPECT VERY STRONG WINDS TODAY WITH GUSTS FROM THE WSW
POTENTIALLY REACHING 50KTS.  THE STRONG WINDS WILL DIMINISH RAPIDLY
DURING THE LATE AFTN AND EARLY EVE.

&&

.MARINE...

SFC LOW PRESSURE OVER SOUTH CENTRAL WI HAS BEEN DEEPENING ABOUT
1MB AN HOUR SINCE 05Z AND IS CURRENTLY AROUND 992MB.  THE LOW WILL
CONTINUE DEEPENING THIS MORNING AS IT MOVES NORTHEAST TOWARD GREEN
BAY.  RAPIDLY TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THIS LOW
AND STEEP LOW LEVEL LAPSE RATES WILL ALLOW VERY STRONG WINDS TO MIX
DOWN TO THE SURFACE TODAY.  A FEW WIND GUSTS ARE EXPECTED TO
APPROACH 50 KTS BEGINNING THIS MORNING SOUTH OF NORTH POINT LIGHT
AND LATE MORNING INTO THE AFTN NORTH OF NORTH POINT LIGHT.
AFTN SHOWERS MAY ALSO PULL DOWN THOSE STRONG WINDS TO THE SURFACE
BECAUSE OF THE STEEP LOW LEVEL LAPSE RATES IN THE NORTH.  HENCE WL
POST STORM WARNING FOR ENTIRE MARINE AREA FOR TODAY.  WARNING WL RUN
THRU 01Z/THU.  A BRIEF PERIOD OF GALE CONDITIONS FOLLOWED BY SMALL
CRAFT CONDITIONS WILL PERSIST TONIGHT AND THURSDAY.  STRONG
OFFSHORE WINDS AND COLDER AIR SHOULD ELIMINATE DENSE FOG THREAT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING FROM 7 AM THIS MORNING TO 8 PM CDT THIS
     EVENING FOR WIZ062>072.

     HIGH WIND WARNING FROM 9 AM THIS MORNING TO 8 PM CDT THIS
     EVENING FOR WIZ046-047-051-052-056>060.

LM...STORM WARNING FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR LMZ643>646.

     GALE WARNING UNTIL 9 AM CDT THIS MORNING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
THURSDAY THROUGH TUESDAY...MRC
Hazardous weather outlook, Mar 16, 3:07 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 AM CDT WED MAR 16 2016

WIZ046-047-051-052-056>060-062>072-170915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
407 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RAPIDLY DEEPENING LOW PRESSURE MOVING FROM CENTRAL WISCONSIN INTO
UPPER MICHIGAN WILL BRING STRONG WEST WINDS TO ALL OF SOUTHERN
WISCONSIN TODAY. WIND GUSTS LATER THIS MORNING AND AFTERNOON ARE
EXPECTED TO REACH 55 TO 60 MPH. STRONG WIND GUSTS WILL ALSO
ACCOMPANY SHOWERS THIS AFTERNOON.

A HIGH WIND WARNING HAS BEEN POSTED FOR ALL OF SOUTHERN WISCONSIN
FOR TODAY. THE STRONGEST WINDS ARE EXPECTED LATER THIS MORNING
THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-170915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
407 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAPIDLY DEEPENING LOW PRESSURE MOVING FROM CENTRAL WISCONSIN INTO
UPPER MICHIGAN WILL BRING STRONG WEST WINDS TO THE NEAR SHORE
WATERS OF LAKE MICHIGAN TODAY. STRONG WIND GUSTS OF 45 TO 50 KNOTS
ARE EXPECTED LATER THIS MORNING AND AFTERNOON. GUSTY STRONG WINDS
WILL ALSO ACCOMPANY ANY SHOWERS THIS AFTERNOON.  HENCE A STORM
WARNING HAS BEEN ISSUED FROM 9 AM CDT UNTIL 8 PM CDT.

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING.

A BRIEF PERIOD OF GALE GUSTS IS LIKELY THIS EVENING BEFORE
DIMINISHING TO SMALL CRAFT ADVISORY LEVELS DURING THE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NEARBY LOW PRESSURE AND A LINGERING TIGHT PRESSURE GRADIENT WILL
RESULT IN WINDS REMAINING THURSDAY INTO THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Mar 16, 12:34 AM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
134 AM CDT WED MAR 16 2016

WIZ046-047-051-058-160715-
FOND DU LAC-GREEN LAKE-DODGE-MARQUETTE-
134 AM CDT WED MAR 16 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...
MARQUETTE...AND WESTERN FOND DU LAC COUNTIES...

AT 133 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR MARKESAN...OR
9 MILES WEST OF WAUPUN...MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WAUPUN...RIPON...NORTH FOND DU LAC...BERLIN...MONTELLO...MARKESAN...
WESTFIELD...PRINCETON...ROSENDALE...GREEN LAKE...BRANDON...LAMARTINE...FOX
LAKE...PACKWAUKEE...ALTO...MANCHESTER...ENDEAVOR...NESHKORO...FAIRWATER AND
KINGSTON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4390 8888 4389 8844 4394 8840 4351 8868
      4355 8901 4363 8901 4364 8952 4398 8949
      4398 8889
TIME...MOT...LOC 0633Z 195DEG 39KT 4363 8893

MRC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 high wind, 6 strong wind. Local standard time, as filed.

High Wind, Dane

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Dane forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
43.067, -89.418 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling on power lines. Around 2,200 customers were without power in Madison around 4 pm CDT according to Madison Gas and Electric.

High Wind, Green

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Green forecast zone
Measured
50 kt (58 mph) measured gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
42.680, -89.602 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling on power lines.

High Wind, Iowa

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Iowa forecast zone
Measured
37 kt (43 mph) measured sustained
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
43.001, -90.135 (the zone’s center; the record gives no point)

A semi-truck was overturned by the strong westerly winds on highway 151 near Dodgeville. Scattered downed trees and limbs across the county with some falling on power lines.

High Wind, Jefferson

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
43.021, -88.776 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling on power lines.

High Wind, Kenosha

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Kenosha forecast zone
Measured
51 kt (59 mph) measured gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
42.573, -87.840 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.

High Wind, Lafayette

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Lafayette forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
NWS Employee
Coordinates
42.661, -90.132 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines. A power pole snapped on highway 78 near Blanchardville.

High Wind, Milwaukee

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Milwaukee forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Broadcast Media
Coordinates
43.022, -87.929 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines. A tree fell onto a school bus but with no injuries reported. A large road sign was blown down on I-94 at US highway 45. Multiple lanes were closed to remove the sign.

High Wind, Racine

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Racine forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Broadcast Media
Coordinates
42.730, -87.812 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.|WE Energies reported 2,500 customers without power.

High Wind, Rock

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Rock forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Broadcast Media
Coordinates
42.671, -89.072 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.|WE Energies reported 2,500 customers without power.

High Wind, Walworth

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Walworth forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Trained Spotter
Coordinates
42.669, -88.542 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.

High Wind, Waukesha

When
March 16, 6:00 AM CST to 7:00 PM CST
Where
Waukesha forecast zone
Measured
53 kt (61 mph) measured gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
43.018, -88.304 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines. Two power poles were snapped in the Town of Brookfield.

Strong Wind, Columbia

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Columbia forecast zone
Measured
41 kt (47 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.467, -89.334 (the zone’s center; the record gives no point)

Scattered tree limbs down.

Strong Wind, Fond du Lac

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Fond du Lac forecast zone
Measured
46 kt (53 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.754, -88.488 (the zone’s center; the record gives no point)

Scattered tree limbs down.

Strong Wind, Green Lake

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Green Lake forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.800, -89.045 (the zone’s center; the record gives no point)

Scattered tree limbs down.

Strong Wind, Marquette

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Marquette forecast zone
Measured
43 kt (49 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.820, -89.399 (the zone’s center; the record gives no point)

Scattered tree limbs down.

Strong Wind, Sauk

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Sauk forecast zone
Measured
44 kt (51 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.427, -89.948 (the zone’s center; the record gives no point)

Scattered tree limbs down.

Strong Wind, Sheboygan

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Sheboygan forecast zone
Measured
46 kt (53 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.756, -87.800 (the zone’s center; the record gives no point)

Scattered tree limbs down.

High Wind, Dodge

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Dodge forecast zone
Measured
35 kt (40 mph) measured sustained
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
43.416, -88.707 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling on power lines.

High Wind, Ozaukee

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Ozaukee forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
43.403, -87.891 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.

High Wind, Washington

When
March 16, 8:00 AM CST to 7:00 PM CST
Where
Washington forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Trained Spotter
Coordinates
43.369, -88.231 (the zone’s center; the record gives no point)

Scattered downed trees and limbs across the county with some falling onto power lines.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2016Every state in 2016This day in weather historyWarnings in Wisconsin, March 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 625260, 625262, 625264, 625265, 625266, 625268, 625271, 625273, 625274, 625275, 625277, 625254, 625255, 625256, 625257, 625258, 625259, 625261, 625272, 625276.